Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions

  • M. F. Aktaş

Abstract

We establish new Lyapunov-type inequalities for two classes of nonlinear systems with homogeneous Dirichlet boundary conditions, which generalize and improve some results known from the literature.
Published
25.06.2018
How to Cite
AktaşM. F. “Lyapunov-Type Inequalities for Two Classes of Nonlinear Systems with homogeneous Dirichlet Boundary Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 6, June 2018, pp. 727-38, http://umj.imath.kiev.ua/index.php/umj/article/view/1591.
Section
Research articles